# SDR ASAA2016011914910

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 6,769 hours, 2,167 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB ACFT WOULDN'T PRESSURIZE. LEVELED AT 11,000 SELECTED MANUAL, CLOSED OUTFLOW VALVE COMPLETELY WITH A RESULTING 3-400' DESCENT, CABIN WAS STOPPED AT 8000 FT BUT NOT ENOUGH TO CONTINUE CLIMB.  DESCENDED TO 7000' WITH LITTLE OR NO CONTROL OVER CABIN DESCENT RATE. TRIED AUTO AGAIN WITH NO CHANGE. RETURNED TO DEPARTURE. ACFT GROUNDED. REF AMM TASK 21-31, TASK 801.  PERFORMED BITE CHECK OF BOTH DIGITAL CABIN PRESSURE CONTROLLERS. NO DEFECTS NOTED. VERIFIED OUTFLOW VALVE OPERATION WAS NORMAL.  EXTERIOR WALK AROUND FOR GVI OF FUSELAGE, NO DEFECTS NOTED.  PRESSURIZED ACFT WITH SEPARATE PACKS ON, NO DIFFERENCE IN TIME TO PRESSURIZE BETWEEN PACKS.  GROUND VERIFICATION OF BOTH PACKS NORMAL.  PERFORMED PACK/ZONE TEMP CONTROLLER AND RAM AIR ACTUATOR BITE TEST, REF AMM TASK 21-61-00-700-806-002.
